# SDR AALA202204290390

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 72,494 hours, 33,372 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Condition: Departed
- Location: Zone 600 - Rh Wi
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSENGER REPORTED AND MAINTENANCE VERIFIED RIGHT WING AILERON TOP SIDE INBOARD ACCESS PANEL CAME APART IN FLIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
